Bilinear form of the remainder term in the Rosser-Iwaniec sieve of dimension ϰ ∈ (1/2,1)
Acta Arithmetica, Tome 52 (1989) no. 3, pp. 293-306
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_52_3_293_306,
author = {Jacek Pomyka{\l}a},
title = {Bilinear form of the remainder term in the {Rosser-Iwaniec} sieve of dimension \ensuremath{\varkappa} \ensuremath{\in} (1/2,1)},
journal = {Acta Arithmetica},
pages = {293--306},
year = {1989},
volume = {52},
number = {3},
doi = {10.4064/aa-52-3-293-306},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-52-3-293-306/}
}
TY - JOUR AU - Jacek Pomykała TI - Bilinear form of the remainder term in the Rosser-Iwaniec sieve of dimension ϰ ∈ (1/2,1) JO - Acta Arithmetica PY - 1989 SP - 293 EP - 306 VL - 52 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-52-3-293-306/ DO - 10.4064/aa-52-3-293-306 LA - en ID - 10_4064_aa_52_3_293_306 ER -
%0 Journal Article %A Jacek Pomykała %T Bilinear form of the remainder term in the Rosser-Iwaniec sieve of dimension ϰ ∈ (1/2,1) %J Acta Arithmetica %D 1989 %P 293-306 %V 52 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-52-3-293-306/ %R 10.4064/aa-52-3-293-306 %G en %F 10_4064_aa_52_3_293_306
Jacek Pomykała. Bilinear form of the remainder term in the Rosser-Iwaniec sieve of dimension ϰ ∈ (1/2,1). Acta Arithmetica, Tome 52 (1989) no. 3, pp. 293-306. doi: 10.4064/aa-52-3-293-306
Cité par Sources :